# SDR CDN2008F00001

- Difficulty date: March 4, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N1JG
- Make and model: Lear 55LEAR
- Aircraft serial: 055
- Engine: Garrtt TFE731*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 542215120
- Condition: Missing
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 10,000 FT, CREW OBSERVED A LANDING GEAR UNSAFE LIGHT, FOLLOWED BY VIBRATION AND AIR NOISE.  AC WAS SLOWED TO BELOW 250 KTS AND THEN CREW HEARD A (BANG) NOISE.  AFTER LANDING IT WAS NOTICED THA THE RT OB GEAR DOOR HAD SEPARATED FROM THE AIRCRAFT.  (K)
